# SDR CA150506002

- Difficulty date: April 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwc PW306A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED AN ENGINE NR 1 POWER ROLL BACK AT 28000 FT.  TROUBLESHOOTING IS ONGOING.
